# SDR CA030318012

- Difficulty date: November 20, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 22,484 hours
- Engine: Pwa PT6A34
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 110P241021
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) SHIMMY FROM NOSE GEAR WHEN TAXIING.  AFTER DISASSEMBLING THE NLG OLEO STRUT ASSEMBLY, IT HAD BEEN FOUND BROKEN. (THE THREADED SECTION AT THE TOP WHERE NUT P/N 15134 SCREW ON.)CORRECTION: REPLACING NOSE GEAR ASSEMBLY FIXED THE PROBLEM. NO CAUSE HAVE BEEN FOUND FOR THE FAILURE YET.
